# SDR IGL1520050080

- Difficulty date: September 15, 2005
- Submitted: October 4, 2005
- Operation: General aviation
- Aircraft: N7219M
- Make and model: Cessna 175
- Aircraft serial: 55519
- Aircraft time: 3,181 hours
- Engine: Lyc O360*
- Engine time: 800 hours
- Propeller: Hartzl HCC2Y*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 15006
- Condition: Deteriorated
- Location: Exhaust
- Part time: 800 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXHAUST MUFFLER CRACKED AND DETERIORATED AND WAS NOT DETECTED DUE TO LOCATION UNDER HEAT SHROUD.  MUFFLER IS PART OF ENGINE CONVERSION STC NR SA777CE, KIT  NR 740.
